# SDR GNB2011F00000

- Difficulty date: February 3, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N5820C
- Make and model: Cessna 402C
- Aircraft serial: 402C0047
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT UNABLE TO EXTEND LANDING GEAR HYD AND EMERGENCY EXTENTION ALSO FAILED.  CAUSE UNKNOWN AT THIS TIME.
